# SDR VJ9800061

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 5957119503
- Condition: Corroded
- Location: Elevator Contl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRANK BRACKET CORRODED BEYOND LIMITS ON ELEVATOR SERVO CABLE ATTACH.  REPLACED CRANK ASSY AND HARDWARE IAW DC9 MM 22-10-5, RIGGED AND OPS CHECKED GOOD IAW DC9 MM 27-40-0.
